# SDR C2XA09IA073

- Difficulty date: March 11, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 9,672 hours, 5,309 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 4114
- Condition: Faulty
- Location: Te Flap
- Part time: 15,750 hours, 12,806 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CLIMB THE CREW RECEIVED A FLAP FAIL MESSAGE AND ELECTED TO RETURN TO IAH.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT.  THE AIRCRAFT WAS OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
